Back in January, 2010, I had my bone density done, and it was alot better so my Dr., took me off and my body started cracking all over, so I asked him to put me back on it, do you think the Boniva will fix this?
- Boniva Information for Consumers
- Boniva Information for Healthcare Professionals (includes dosage details)
- Side Effects of Boniva (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been on Boniva for 3 years. I had to have a tooth pulled, so i went off it for 6 months, and the extraction went very smoothly. Now, I have ...
1 answer • 25 Jan 2010
I didn't use any kind of hormones for almost 7 years but used all the right vitamins. Little did I know that I was unable to absorb what my ...
1 answer • 6 Dec 2013
How do I know if Prolia is increasing my bone density and building strong dense bone tissue? Will m?
I have had two Prolia injections and am scheduled for another one in October. My main side affects are aching muscles, primarily in my hips, mainly ...
3 answers • 19 Jul 2014
... medicationsmy son has bipolar and anxioty dr.s have found that he is losing bone density due to his meds... he has the agresvise side of bipolare ...
1 answer • 16 Sep 2015
For example should you treat for six months then stop for 2 months then on for 6 months? Or do you just treat every week until either there is no ...
0 answers • 12 Jan 2016